CSpace

Browse/Search Results:  1-10 of 32 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
Response to "Comment on 'Solitonic and chaotic behaviors for the nonlinear dust-acoustic waves in a magnetized dusty plasma'" [Phys. Plasmas 24, 094701 (2017)] 期刊论文
PHYSICS OF PLASMAS, 2018, 卷号: 25, 期号: 2, 页码: 4
Authors:  Zhen, Hui-Ling;  Tian, Bo;  Xie, Xi-Yang;  Wu, Xiao-Yu;  Wen, Xiao-Yong
Favorite  |  View/Download:11/0  |  Submit date:2018/07/30
Response to "Comment on 'Solitonic and chaotic behaviors for the nonlinear dust-acoustic waves in a magnetized dusty plasma'" [Phys. Plasmas 24, 094701 (2017)] 期刊论文
PHYSICS OF PLASMAS, 2018, 卷号: 25, 期号: 2
Authors:  Zhen, Hui-Ling;  Tian, Bo;  Xie, Xi-Yang;  Wu, Xiao-Yu;  Wen, Xiao-Yong
Favorite  |  View/Download:2/0  |  Submit date:2019/12/31
不可压缩流基于块预处理的并行有限元计算 期刊论文
计算物理, 2018, 卷号: 035, 期号: 002, 页码: 151
Authors:  李凌霄
Favorite  |  View/Download:3/0  |  Submit date:2020/01/10
Robust two-stage stochastic linear optimization with risk aversion 期刊论文
EUROPEAN JOURNAL OF OPERATIONAL RESEARCH, 2017, 卷号: 256, 期号: 1, 页码: 215-229
Authors:  Ling, Aifan;  Sun, Jie;  Xiu, Naihua;  Yang, Xiaoguang
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Uncertainty modeling  Stochastic programming  Robust optimization  Conditional value-at-risk  Semidefinite programming  
Solitonic and chaotic behaviors for the nonlinear dust-acoustic waves in a magnetized dusty plasma 期刊论文
PHYSICS OF PLASMAS, 2016, 卷号: 23, 期号: 5, 页码: 9
Authors:  Zhen, Hui-Ling;  Tian, Bo;  Xie, Xi-Yang;  Wu, Xiao-Yu;  Wen, Xiao-Yong
Favorite  |  View/Download:9/0  |  Submit date:2018/07/30
Solitons and chaos of the Klein-Gordon-Zakharov system in a high-frequency plasma 期刊论文
PHYSICS OF PLASMAS, 2015, 卷号: 22, 期号: 10, 页码: 9
Authors:  Zhen, Hui-Ling;  Tian, Bo;  Sun, Ya;  Chai, Jun;  Wen, Xiao-Yong
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
支持向量机法优化复方威灵仙喷雾剂的水提工艺研究 期刊论文
中国中药杂志, 2015, 卷号: 040, 期号: 007, 页码: 1291
Authors:  赵立;  李慧;  刘一帆;  付岩;  刘宇灵;  张晓莉
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
具有多元权值约束的鲁棒LPM积极投资组合 期刊论文
管理科学学报, 2013, 卷号: 016, 期号: 008, 页码: 31
Authors:  凌爱凡;  杨晓光;  唐乐
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
CAUCHY PROBLEM FOR THE ONE-DIMENSIONAL COMPRESSIBLE NAVIER-STOKES EQUATIONS 期刊论文
Acta Mathematica Scientia, 2012, 卷号: 32, 期号: 1, 页码: 315
Authors:  Lian Ruxu;  Liu Jian;  Li Hailiang;  Xiao Ling
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
基于Google Trends注意力配置的金融传染渠道 期刊论文
管理科学学报, 2012, 卷号: 015, 期号: 011, 页码: 104
Authors:  凌爱凡;  杨晓光
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10